| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Paralysis (1997)
| Date of Event |
12/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient woke up from the implant procedure with no feelings in the lower extremities.The physician noted that the patient's epidural space was tight and restricted.The device was explanted and the patient had regained some sensation and mobility back.There have been no reports of further complications regarding this event.